# SDR USAASA02019

- Difficulty date: February 9, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - THE LEFT FORWARD ESCAPE SLIDE EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE RECONNECTED LOOSE PLUG BEHIND THE SLIDE ASSEMBLY.  OPERATIONALLY CHECKED OK.  (M)
